1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. Joan torrens pol

      Joan torrens pol Member Benefactor

      Tinnitus Since:
      03/2000
      Could you tell me if this medication (zoloft) can actually worsen my tinnitus?

      Best regards
       
    2. Dr. Nagler

      Dr. Nagler Member

      Location:
      Atlanta, Georgia USA
      Tinnitus Since:
      04/1994
      In my opinion if a tinnitus sufferer needed an SSRI antidepressant, Zoloft would be my first choice. Sure, it can in some cases aggravate tinnitus, but in my experience less so and less frequently than the other SSRIs. Moreover, in the unlikely event that Zoloft does make your tinnitus worse, the effects are reversible upon discontinuation of the drug.

      Dr. Stephen Nagler
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.